Donate Now
We've Moved! Check out our new boards.
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Emergencies and Crises » Pill Question!

 - UBBFriend: Email this page to someone!    
Author Topic: Pill Question!
hottie123
Activist
Member # 38432

Icon 1 posted      Profile for hottie123     Send New Private Message       Edit/Delete Post 
So, today will be my 5th day of taking Ortho-Try-Cyclin LO. So far I've had no secondary effects other than some irritability, but today I've been feeling a slight uncomfort on my right side of the pelvis, around where the ovary is. When I touch it I feel a bit of a bump, kinda like it's inflamed and like I feel when I'm about to get my period. Is this normal? I feel no pain, just uncomfortable.
Posts: 76 | From: Puerto Rico | Registered: May 2008  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post 
Well, you're not likely to be able to feel your ovaries so easily like that, so I'm betting you're not actually feeling your ovaries.

This is one of these things where what you're describing is so vague, it could be about anything really, and may not be related to your pill at all or may be a side effect. My suggestion would be that unless you start feeling pain, or develop other symptoms, you just not sweat it, but you also can always call into the doc who prescribed your pill for you and ask about it, too.

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About Me Get our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 68290 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
hottie123
Activist
Member # 38432

Icon 1 posted      Profile for hottie123     Send New Private Message       Edit/Delete Post 
I'm guessing I'm feeling bloated, it's kind of a hard feeling to explain. I'm getting like small cramps, like the ones I usually get in the week or 2 leading to my period.
Posts: 76 | From: Puerto Rico | Registered: May 2008  |  IP: Logged | Report this post to a Moderator
hottie123
Activist
Member # 38432

Icon 1 posted      Profile for hottie123     Send New Private Message       Edit/Delete Post 
Another strange symptom, last night after I masturbated to orgasm I got a bad cramp, kinda like I do when I masturbate during my period. It went away after a while. I thought the pill was supposed to help reduced cramps...can these cramps be considered side effects of the pill?

I took the pill to regulate my period a year ago and I had no side effects other than a few days of spotting...

Posts: 76 | From: Puerto Rico | Registered: May 2008  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post 
When women are on their withdrawal bleed, the pill does tend to reduce cramps for many women. Not all women, and it isn't a guarantee, but expecting it to make any kind of cramp go away is expecting too much.

My guess is how you're feeling is probably about your body just adjusting to the hormones. But you also can always certainly double-check with your doctor about these symptoms if they are troubling you or causing you pain.

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About Me Get our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 68290 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
hottie123
Activist
Member # 38432

Icon 1 posted      Profile for hottie123     Send New Private Message       Edit/Delete Post 
Another symptom...

I've been feeling some back ache in the last few days, but since I've had a cold this week thought it was that. However, today I woke up feeling like my whole back, neck and legs were hurting. Like I've been doing excercises all day. I'm pretty sure this is another pill side effect, since my cold is pretty much gone now. Will this crappy feeling go away soon?

Posts: 76 | From: Puerto Rico | Registered: May 2008  |  IP: Logged | Report this post to a Moderator
Stephanie_1
Scarleteen Volunteer
Member # 36725

Icon 1 posted      Profile for Stephanie_1     Send New Private Message       Edit/Delete Post 
When there's so many different things going on that you think may be a side effect of any medication, it's always best to just check in with your doctor and be sure everything's ok. Not only will it make you feel better, it's always good for you to keep your doctor up to speed on changes that you notice so they can help you make the most informed decision about what to do next.

--------------------
"Sometimes the majority only means that all the fools are on the same side" ~Anon

Posts: 3429 | From: Pennsylvania | Registered: Jan 2008  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3